Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Strong pain in left testis. On steroids. Advise?

Hi I'm 26 years old I was playing Waterpolo after stopped playing I start to play gym I take a lot of steroids and GH for 7 month without rest after finish course in 1st of June every thing seems good in beginning of July and after the gym training I feel v strong pain in my right egg and become very big I suffer a lot no doctors can help me now I don't have much pain like before I can't return to the gym because I feel pain again but not like before I have like stone in tupe under my right egg and I start workout today after that I felt with pain in my left testes
Plz support
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
There is a possibility that you had an acute inflammation of your testes. However, we need to confirm this by means of an ultrasound and colour doppler examination of your scrotum, as sometimes the problem that you mentioned could be indistinguishable from what we term 'torsion of testis' which if missed clinically can cause loss of viability of your testes, and worse, can also affect the opposite side at a later date. If the ultrasound confirms inflammation, the treatment will involve rest, scrotal support, analgesics, and judicious use of antibiotics. The testes will probably feel a bit heavier, and therefore you might notice a dragging pain if you exercise a lot, but usually this settles down. The inflammation might also have resulted from a urinary tract infection, and so please ensure that you have no chronic urinary tract infection which can cause relapse of your problem or even involve the opposite testis.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor